# SDR UPS05245832

- Difficulty date: October 16, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs360 Str 22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT BS 360 STR 22L AT FWD END OF STR AT AFT FACE OF  FRAME.  PLEASE INVESTIGATE AND RECTIFY.  CORROSION BLENDED OUT IAW SRM 51-10-06.  CORROSION FOUND TO BE OUTSIDE LIMITS IAW SRM 51-10-1.  REPAIR STRAP FABRICATED IAW SRM 51-20-1 FIG 7.  MATERIAL P/N 7055T6 0.063".  REPAIR STRAP INSTALLED IAW SRM 51-30-02.
